# SDR F3LA97048

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545834
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLOOR BEAM UPPER CHORD AT BS 277 HAS TWO .625 INCH DIAMETER HOLES AT LBL 17 AND LBL 24, WL 208.  CORROSION WAS DISCOVERED AT BS 277 LBL 17, LBL 20, AND LBL 25 WL 208.  REMOVED CORROSION ON FLOOR BEAM FOUND TO BE OUT OF LIMITS, IAW 53-10-1, REPAIRED FLOOR BEAM BS 277 LBL 17 TO LBL 25 WL 208 IAW SRM 53-10-9.  (M)
